Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Sanjeev

Neurologist, Bangalore

Book Appointment
Call Doctor
Dr. Sanjeev Neurologist, Bangalore
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family....more
I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family.
More about Dr. Sanjeev
Dr. Sanjeev is a popular Neurologist in Jayanagar, Bangalore. You can consult Dr. Sanjeev at The Bangalore Hospital in Jayanagar, Bangalore. Book an appointment online with Dr. Sanjeev and consult privately on Lybrate.com.

Lybrate.com has a number of highly qualified Neurologists in India. You will find Neurologists with more than 30 years of experience on Lybrate.com. You can find Neurologists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Languages spoken
English

Location

Book Clinic Appointment with Dr. Sanjeev

The Bangalore Hospital

#202, R V road, Jayanagar 2nd Block, Basavanagudi. LandMark: Near South End CircleBangalore Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Sanjeev

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am 25 year old. I had a stoke of seizure in Jan-16 and my neurologist put me under medication of Levera XR 750 (once a day). As per him, these tablets are to be continued for 2 years. Then I tried to conceive in Aug-16 but had to abort as recommended by my gums due to absence of heart beat after 3 weeks. Now again I am planning to conceive and already taking COR-3 and Ecosprin-75. Now on recommendation by going, I am starting fertile F instead of Ecosprin-75. Is it safe to have Levera XR 750 during pregnancy. Pls. Note that my blood group is O negative and had Anti-D dose during abortion of previous pregnancy. Pls. Advice, is all these are enough to avoid any complications again?

MBBS, DNB (Obstetrics and Gynecology), (MRCOG)
Gynaecologist, Chennai
I am 25 year old. I had a stoke of seizure in Jan-16 and my neurologist put me under medication of Levera XR 750 (onc...
Hi lybrate-user Sorry about your early pregnancy loss. Lets list out the issues. A) Epilepsy b) Rh Negative c) 1 early pregnancy loss d) Medication confusion Now for my advice. A) You had a seizure, and have been put on LEVERA XR. It is very important that you do not stop the medicine without consulting you neurologist. Suddenly stopping it can cause seizures. It can be taken during pregnancy, but may need dosage adjustment. You gynaecologist and neurologist should decide management together. SO please continue taking it. B) Good you had the AntiD. Make sure the antibody levels are monitored through pregnancy. C) 1 early pregnancy loss is not a cause for concern. Nature tends to remove unhealthy embryos before they grow. You need to worry after 3 consecutive losses. D) Ecospirin is given for women with repeated pregnancy losses and having blood clotting disorders. Stopping Ecospirin is ok. Fertile F is a multivitamin combo, and again upto you to take it. COR 3 is folic acid tablet, and is necessary before getting pregnant and in early pregnancy. More so, since you have Seizure problem. It will help in baby brain development. LEVERA XR is VERY VErY IMPORTANT. And finally, relax, stay positive and look forward to a healthy pregnancy. All the best
1 person found this helpful
Submit FeedbackFeedback

M. sc Psychology, BHMS
Homeopath, Hyderabad
For any injury, bleeding,bruises, lacerated wounds, head injuries, Taking Arnica 200 & belladonna 200 will help great for healing as well as for avoiding the further c/o coming from the injuries. Like clot formation,tumor formation etc.
1 person found this helpful

There is sensation at bottom of my feet sometimes and I feel like rubbing my feet.

MBBS
General Physician, Cuttack
There may be some skin allergy.Take one tablet of cetrizine at bed time. If no relief consult doctor
Submit FeedbackFeedback

My father is suffering from polypoidal mucosal thickening in left maxillary sinus and demyelinating lesion is observed, his left side of body is sometimes weak and vibrate. He is treated with drugs like betnesol, palsibon,trioptal, amitone plus. But still he is suffering from the same. Suggest me route of treatment.

MD PULMONARY, DTCD
Pulmonologist, Faridabad
Left side body weakness canb edue to demylinating lession. Bette rconsult a neurologist with all reports. Left maxilary sinusitis have nothing to do with weakness of left side body.
Submit FeedbackFeedback

I am feeling numbness and pain my left toe on edge of toe from little finger to heel,& same in my left palm, please suggest what should I do ?

PG Diploma in Emergency Medicine Services (PGDEMS), Bachelor of Ayurveda, Medicine and Surgery (BAMS), MD - Alternate Medicine
Ayurveda, Ghaziabad
I am feeling numbness and pain my left toe on edge of toe from little finger to heel,& same in my left palm, please s...
Apply prasarini oil or pranacharya restopain oil on affected part then give hot fomentation. Take maha yograj guggul 1-1 twice a day after lunch and dinner. Take maharasnadi kwath 2-2 tsf twice a day. Avoid tea. Coffee. Junk food. Spicy food. Fermented food. Take green vegetables. Drink juice. Eat fruits. Drink 7-8 glass of water in a day. Take 7 hours sleep minimum. Do pranayama early morning. Walk for minimum 30 minutes in a day. For further detail contact me in private.
1 person found this helpful
Submit FeedbackFeedback

How can I get rid of migraine problem in summer. It really increase as temperature increase?

MBBS, MD - General Medicine, DM - Neurology
Neurologist, Hyderabad
Try to use goggles, caps and umbrellas when you go out in the sun. As far as possible, do not venture out in the sun. Keep drinking a lot of fluids and water.
Submit FeedbackFeedback

I am in a state of mental stress, my hair have started greying. I think 20-30% have greyed and I am only 25 years old. I feel depressed, frustrated, alone. I also feel lethargic. I don't feel the urge to work, I have Insomnia. Can you help me out?

Fellow Observership, Certificate in Forensic Psychology, MD-Psychiatry, MBBS
Psychiatrist, Akola
Simple answer Yes. But its difficult to give a fit all generic answer to help you get well. Hence kindly get back with further information like your work, do you smoke/drink, take any other medications, how are your energy levels, interests etc. Good Luck
Submit FeedbackFeedback

I had a migraine. That's why, i'm not able to study properly. But, I took medicines regularly. Still Even, I had more pain. What should I do now, help me, how to reduce the mental stress.

FRHS, Ph.D Neuro , MPT - Neurology Physiotherapy, D.Sp.Med, DPHM (Health Management ), BPTh/BPT
Physiotherapist, Chennai
Do take balanced diet and avoid stress anxiety and anticipating the things do regular physical activity with breathing exercise for about 15 minutes regularly.
1 person found this helpful
Submit FeedbackFeedback

I am studying architecture, from few months I am losing interest on my subject, I don't know what would be the reason, can you suggest me anything?

BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology
Psychologist, Palakkad
I am studying architecture, from few months I am losing interest on my subject, I don't know what would be the reason...
Dear Lybrate user. I can understand. Don't panic or do not worry. You could in the first year of your architecture course. You should look around you. Almost every student around you could be facing the same problem. This is so common when it comes to the first two semesters of the graduation. This is natural because of your age group issues and general high aims. I suggest online counseling for you to overcome the problem. Take care.
Submit FeedbackFeedback
View All Feed

Near By Doctors

Dr. Amar B. R.

MBBS, MD - General Medicine, DM - Neurology
Neurologist
Kshema Specialists Clinic, 
300 at clinic
Book Appointment